# SDR 99ZZZX3154

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 113965650
- Condition: Broken
- Location: Lt Mlg
- Part time: 74,681 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOG - ON DEPARTURE, EXPERIENCED LOSS OF HYDRAULIC PRESSURE AND QUANTITY.  PROCEEDED TO BAQ AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED THE LEFT MAIN LANDING GEAR BOGIE SWIVEL UNLOCK CYLINDER RELIEF VALVE WAS BROKEN.  REPLACED RELIEF VALVE AND RETURNED AIRCRAFT TO SERVICE.  PART TC:  22,693.  (X)
